# SDR 58572

- Difficulty date: February 4, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N165YV
- Make and model: Beech 1900D
- Aircraft serial: UE165
- Aircraft time: 14,710 hours, 28,385 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Propeller
- Condition: Stuck
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON POWER UP FOR TAKEOFF THE CREW NOTED THAT THE RIGHT PROP STUCK IN LOW PITCH.  RETURNED TO GATE WITH NO FURTHER INCIDENT.  MAINTENANCE CLEANED AND LUBED LOW PITCH SOLENOID.  NO PARTS WERE USED.
